Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 14, 2011, 4:09 PM EDT for Duplin County, Lenoir County, North Carolina. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 4:09 PM EDT (20:09 UTC)
- Expired
- May 14, 2011, 5:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Duplin County, NC, Lenoir County, NC
The radar
The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 4:25 PM EDT | HAIL 1 | 2 E Kenansville, NC | |
| May 14, 4:25 PM EDT | HAIL 1 | Kenansville, NC | |
| May 14, 4:40 PM EDT | HAIL 0.75 | 1 Ene Red Hill, NC | |
| May 14, 4:45 PM EDT | HAIL 0.88 | Albertson, NC | NICKEL SIZED HAIL REPORTED IN ALBERTSON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 618 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS52 KMHX 142009
SVRMHX
NCC061-107-142115-
/O.NEW.KMHX.SV.W.0014.110514T2009Z-110514T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
409 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LENOIR COUNTY IN EASTERN NORTH CAROLINA
DUPLIN COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 515 PM EDT
* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER MAGNOLIA...OR 9 MILES SOUTH OF WARSAW...
MOVING NORTHEAST AT 35 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS
OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KENANSVILLE...
KORNEGAY...
ALBERTSON...PINK HILL...
DEEP RUN...MOSS HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NORTH CAROLINA.
&&
LAT...LON 3518 7786 3518 7784 3519 7784 3524 7779
3508 7759 3506 7763 3501 7772 3500 7773
3499 7771 3478 7799 3491 7815
TIME...MOT...LOC 2010Z 224DEG 29KT 3491 7799
$$
111 follow-up statement
762
WWUS52 KMHX 142035
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
435 PM EDT SAT MAY 14 2011
NCC061-107-142115-
/O.CON.KMHX.SV.W.0014.000000T0000Z-110514T2115Z/
LENOIR NC-DUPLIN NC-
435 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL DUPLIN AND SOUTHWESTERN LENOIR COUNTIES...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
KORNEGAY...OR 14 MILES EAST OF WARSAW...MOVING NORTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... PINK HILL...
ALBERTSON...DEEP RUN AND MOSS HILL.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NORTH CAROLINA.
LAT...LON 3503 7798 3523 7777 3515 7768 3508 7761
3506 7763 3501 7772 3500 7773 3499 7772
3499 7771 3491 7782
TIME...MOT...LOC 2035Z 224DEG 29KT 3504 7782
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:30 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 14, 2:30 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
230 PM EDT SAT MAY 14 2011
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION INTO VIRGINIA
THROUGH TONIGHT. A VERY SLOW MOVING COLD FRONT WILL APPROACH THE
REGION ON SUNDAY AND MONDAY BEFORE BECOMING STATIONARY. THE FRONT
WILL FINALLY MOVE OFFSHORE BY THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
AS OF 225 PM SATURDAY...SEVERE TSTM WATCH IS IN EFFECT FOR THE
REGION THROUGH 8 PM THIS EVENING. VERY UNSTABLE ATMOSPHERE IN
PLACE ACROSS EASTERN NORTH CAROLINA WITH LI VALUES DOWN TO -9 AND
CAPES APPROACHING 3000 J/KG. LARGE HAIL HAS BEEN REPORTED IN TSTMS
IN THE MYRTLE BEACH AREA WHICH DEVELOPED STRONG ELEVATED CORES AND
THESE STORMS SHOULD START TO AFFECT OUR SOUTHWESTERN COUNTIES IN
THE NEXT HOUR OR SO. WILL HAVE LIKELY POPS OVER THE SOUTHWESTERN
THIRD OF THE CWA TONIGHT...TAPERING TO CHANCE POPS OVER THE
NORTHEASTERN COUNTIES TONIGHT. THE CLOUDS AND SOUTHERLY WINDS WILL
KEEP TEMPS IN THE MILD MIDDLE TO UPPER 60S OVERNIGHT. THE LOCAL
WRF...NSSL WRF AND RUC INDICATE THE ACTIVITY DIMINISHES OVER THE
SOUTHERN COUNTIES AFTER ABOUT 01Z AND OVER THE NORTHERN AREAS BY
06Z. WITH THE FRONTAL BOUNDARY STILL TO THE WEST AND THE AREA IN
THE WARM SECTOR...WILL KEEP A 20-40 PERCENT POPS OVER THE CWA ON
SUNDAY. MAX TEMPS SUNDAY WILL RANGE FROM 75 BEACHES TO 85 INLAND.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 215 PM SAT...NO SIG CHANGES NEEDED TO ONGOING FORECAST. KEPT
SLIGHT CHANCE POP SUN NIGHT INTO EARLY MON WITH CONTINUED GOOD LOW
LEVEL MOISTURE...S/SW LOW LEVEL FLOW...LOW PRESSURE AREAS TO THE N
AND W WITH ASSOCIATED FRONT LINGERING OVER EASTERN NC. WEAK
FRONTAL BOUNDARY WILL LINGER OVER THE AREA THROUGH MON. BEST
PRECIP CHANCES FOR MONDAY LOOK LIKE AREAS ALONG THE IMMEDIATE
COAST...THOUGH MODELS CONTINUING TO TREND DRIER DURING THIS
PERIOD. HIGH TEMPS MONDAY GENERALLY 75-80 DEG.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 215 PM SAT...WEAK FRONTAL BOUNDARY WILL CONTINUE TO LINGER
OVER EASTERN NC TUE AND TUE EVENING. MODELS STILL SHOWING UPPER
AND SFC LOW PRESSURE AREAS...THOUGH NOT CONSISTENT WITH PLACEMENT
AT THIS TIME. BEST CONVECTION CHANCES STILL LOOK LIKE TUESDAY
POSSIBLY INTO TUESDAY EVENING. HAVE KEPT HIGH CHANCE POPS FOR NOW.
UPPER LOW WILL LINGER JUST W/NW OF THE AREA THROUGH WED EVENING
BEFORE LIFTING NORTHWARD WED NIGHT INTO THU. SCT DIURNAL
CONVECTION POSSIBLE THEN THROUGH SAT. TEMPS AROUND SEASONABLE
NORMS...UPPER 70S TO LOWER 80S.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
/SHORT TERM THROUGH SUNDAY/...
AS OF 230 PM SATURDAY...STRONG CONVECTION LIKELY TO AFFECT THE TAF
SITES OVER THE NEXT 3 TO 6 HOURS. AFTER 06Z TONIGHT...MVFR
CEILINGS LIKELY ALONG WITH PATCHES OF FOG IN AREAS THAT WILL
RECEIVE RAIN TODAY. CEILINGS IMPROVE TO VFR MOST AREAS THROUGH MID
AFTERNOON WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE AGAIN
LATER TOMORROW AFTERNOON AND EVENING.
/LONG TERM SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 215 PM SAT...UNSETTLED PERIOD WITH SCT CONVECTION LIKELY
THROUGH THE WEEK...WITH THE BEST CHANCES LOOKING TUESDAY AND
POSSIBLY INTO TUE EVENING AS UPPER LOW LINGERS WEST OF THE AREA.
&&
.MARINE...
/SHORT TERM THROUGH SUNDAY/...
AS OF 230 PM SATURDAY...SMALL CRAFT ADVISORIES REMAIN IN PLACE
ON THE COASTAL WATERS WITH SEAS UP TO 6 FEET...ESPECIALLY OVER THE
OUTER WATERS. WINDS WILL LIKELY BE GUSTY IN CONVECTION THROUGH THIS
EVENING AS WELL. NO SIGNIFICANT CHANGES TO CURRENT MARINE
FORECAST.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 215 PM SAT...UNSETTLED MARINE PERIOD CONTINUES. EXPECT 6FT
SEAS TO CONTINUE ACROSS THE WATERS SUNDAY EVENING...THEN SLOWLY
SUBSIDING TO 3-5FT BY EARLY MONDAY MORNING. EXPECT SEAS TO REMAIN
BELOW ADVISORY LEVELS THROUGH TUE MORNING...BEFORE INCREASING TO
6FT TUE...MAINLY N OF OCRACOKE...AS S/SE WINDS INCREASE TO
10-20KT. WINDS WILL REMAIN S/SE THROUGH THE REST OF THE PERIOD
WITH SEAS LIKELY SUBSIDING TO 3-5FT WED NIGHT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR AMZ152-154-156.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR AMZ150-158.
&&
SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CQD
LONG TERM...CQD
AVIATION...CTC/CQD
MARINE...CTC/CQDHazardous weather outlook, May 14, 2:19 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 219 PM EDT SAT MAY 14 2011 NCZ103-151830- OUTER BANKS DARE- 219 PM EDT SAT MAY 14 2011 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING SOUTH OF CAPE HATTERAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. HIGH RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. MAIN THREATS WILL BE HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-151830- OUTER BANKS HYDE- 219 PM EDT SAT MAY 14 2011 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. MAIN THREATS WILL BE HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-151830- CARTERET- 219 PM EDT SAT MAY 14 2011 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. MAIN THREATS WILL BE HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ046-047-151830- TYRRELL-MAINLAND DARE- 219 PM EDT SAT MAY 14 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. MAIN THREATS WILL BE HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044-045-079>081-090>094-098-151830- MARTIN-PITT-WASHINGTON-GREENE-BEAUFORT-MAINLAND HYDE-DUPLIN-LENOIR- JONES-CRAVEN-PAMLICO-ONSLOW- 219 PM EDT SAT MAY 14 2011 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. MAIN THREATS WILL BE HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 14, 3:07 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 307 PM EDT SAT MAY 14 2011 NCZ090-142000- DUPLIN- 307 PM EDT SAT MAY 14 2011 ...STRONG THUNDERSTORMS WILL AFFECT DUPLIN COUNTY UNTIL 400 PM EDT... AT 307 PM EDT...THERE WERE STRONG THUNDERSTORMS OVER WALLACE...MOVING NORTHEAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ROSE HILL AT 315 PM EDT...GREENEVERS AT 320 PM EDT...KORNEGAY AT 400 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE BEULAVILLE... KENANSVILLE...ALBERTSON AND POTTERS HILL. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. TELEPHONE LINES AND METAL PIPES CONDUCT ELECTRICITY. YOU CAN BE INJURED OR KILLED IF LIGHTNING STRIKES NEARBY. UNPLUG APPLIANCES NOT NECESSARY FOR OBTAINING WEATHER INFORMATION. DO NOT TAKE A BATH OR SHOWER. GET OUT OF INDOOR POOLS. AVOID USING THE TELEPHONE OR ANY ELECTRICAL APPLIANCE DURING A THUNDERSTORM UNLESS IN AN EMERGENCY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR EASTERN NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 11
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:39 PM EDT | Special Marine Warning | MHX | 66 min | |
| May 14, 3:38 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 52 min |
| May 14, 4:39 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir | 51 min |
| May 14, 5:38 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.